Some notes on Markuševič bases in weakly compactly generated Banach spaces
Compositio Mathematica, Volume 35 (1977) no. 2, p. 113-123
@article{CM_1977__35_2_113_0,
     author = {John, K. and Zizler, V.},
     title = {Some notes on Marku\v sevi\v c bases in weakly compactly generated Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {2},
     year = {1977},
     pages = {113-123},
     zbl = {0358.46014},
     mrnumber = {463894},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_2_113_0}
}
John, K.; Zizler, V. Some notes on Markuševič bases in weakly compactly generated Banach spaces. Compositio Mathematica, Volume 35 (1977) no. 2, pp. 113-123. http://www.numdam.org/item/CM_1977__35_2_113_0/

[1] D. Amir and J. Lindenstrauss: The structure of weakly compact sets in Banach spaces. Ann. of Math. 88 (1968) 35-46. | MR 228983 | Zbl 0164.14903

[2] E. Asplund: Averaged norms. Israel J. Math. 5 (1967) 227-233. | MR 222610 | Zbl 0153.44301

[3] E. Asplund: Topics in the theory of convex functions, Theory applications of monotone operators. Proceedings of a NATO Advanced Study Institute held in Venice, Italy, June 17-30, 1968. | MR 271281 | Zbl 0193.11201 | Zbl 0188.35601

[4] M.M. Day: Normed linear spaces. Springer, Berlin, 1958. | MR 94675 | Zbl 0082.10603

[5] J.A. Dyer: Generalized Markuševič bases. Israel J. Math. 7 (1969) 51-59. | MR 259564 | Zbl 0175.13301

[6] V.I. Gurarij and M.I. Kadec: On minimal systems and quasicomplements in Banach spaces. Dokl. Acad. Nauk 145 (1962) 256-258. | MR 149238 | Zbl 0135.34601

[7] K. John and V. Zizler: Projections in dual weakly compactly generated Banach spaces. Studia Math. 49 (1973) 41-50. | MR 336295 | Zbl 0247.46029

[8] K. John and V. Zizler: Smoothness and its equivalents in the class of weakly compactly generated Banach spaces. J. Functional Analysis 15 (1974) 1-11. | MR 417759 | Zbl 0272.46012

[9] K. John and V. Zizler: Some remarks on non-separable Banach spaces with Markuševič basis. Comment. Math. Univ. Carolinae 15 (1974) 679-691. | MR 372589 | Zbl 0291.46010

[10] K. John and V. Zizler: Weak compact generating in duality. Studia Math., 55 (1976) 1-20. | MR 405071 | Zbl 0325.46026

[11] W.B. Johnson: Markuševič bases and duality theory. Trans. Amer. Math. Soc. 149 (1970) 171-177. | MR 261312 | Zbl 0194.43403

[12] M.I. Kadec: O slaboj i silnoj schodimosti. Dokl. Akad. Nauk SSSR 122 (1958) 13-16. | Zbl 0086.09204

[13] V.L. Klee: Mappings into normed linear spaces. Fundamenta Math. 49 (1960) 25-34. | MR 126690 | Zbl 0117.08303

[14] J. Lindenstrauss: Weakly compact sets-their topological properties and the Banach spaces they generate. Symposium on Infinite Dim. Topology (Edited by R. D. Anderson) Annals of Math. Studies 69. | Zbl 0232.46019

[15] V.D. Milman: The geometric theory of Banach spacesI, II. Uspechi Matem. Nauk 25 (1970) 113-174;26 (1971) 74-149. | MR 280985 | Zbl 0229.46017

[16] J.J. Moreau: Fonctionnelles convexes. Seminaire sur les equations aux dérivées partielles. Collége de France 1966-1967. | Numdam | MR 390443

[17] H.P. Rosenthal: The heridity problem for weakly compactly generated Banach spaces. Compositio Math. 28 (1974) 83-111. | Numdam | MR 417762 | Zbl 0298.46013

[18] H. Torunczyk: Smooth partitions of unity of some nonseparable Banach spaces. Studia Math. 46 (1973) 43-51. | MR 339255 | Zbl 0251.46022

[19] S. Trojanski: On locally uniformly convex and differentiable norms in certain nonseparable Banach spaces. Studia Math. 37 (1971) 173-180. | Zbl 0214.12701

[20] S. Trojanski: On equivalent norms and minimal systems in nonseparable Banach spaces. Studia Math. 43 (1972) 125-138. | MR 324382 | Zbl 0255.46012